Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the boundary value problem associated with a general twisted tube with a uniform nonrotating section


Author: J. C. Murray
Journal: Quart. Appl. Math. 39 (1981), 341-349
MSC: Primary 31B20; Secondary 73C50
DOI: https://doi.org/10.1090/qam/636239
MathSciNet review: 636239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An orthogonal curvilinear coordinate system is used to formulate the Dirichlet problem of potential theory associated with the interior of a general twisted tube with a uniform non-rotating section. Two solution schemes are presented for a class of finite and infinite tube geometries. The boundary-value problems associated with a tube of uniform circular section are discussed as an example.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31B20, 73C50

Retrieve articles in all journals with MSC: 31B20, 73C50


Additional Information

DOI: https://doi.org/10.1090/qam/636239
Article copyright: © Copyright 1981 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website